# SDR 97ZZZX1965

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45663
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614374503
- Condition: Cracked
- Location: Ws 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND A 2 INCH CRACK ON LEFT WING FLAP FITTING, STA 220 INBOARD SIDE.  REMOVED AND REPLACED FLAP SUPPORT FITTING IAW DOUGLAS MM, CHAPTER 27-27-7 AND ACCOMPLISHED FLAP RIG CHECK IAW CHAPTER 27-30-0.
